# SDR FDEA202411081649

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,963 hours, 20,742 cycles
- System (JASC): 3400 · Navigation System
- Part: Power Unit
- Part number: 4091460901
- Part serial: 35510526
- Condition: Failed
- Location: Hud
- Part time: 11,973 hours, 5,388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT , A STRONG ACRID SMELL WAS EVIDENT  IN THE COCKPIT. TURNING ON PACKS DID NOT CHANGE THE  SMELL.   REMOVED AND REPLACED THE HUD OPU IAW AMM :31-82-02-4.COMPLIED WITH E..A. 1-3182-  T0381273 REV NO.  POS. P2. AND ALL C/B'S CLOSED. PERFORMED HUD TEST PASSED IAW AMM :    31-82-01-5. OIL TRACKING CLOSED. OK FOR SVC.
